# SDR ABXA030197

- Difficulty date: June 10, 2003
- Submitted: June 11, 2003
- Operation: Air carrier
- Aircraft: N796AX
- Make and model: Boeing 767281
- Aircraft serial: 23146
- Aircraft time: 40,254 hours, 36,237 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 146T69341
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR GOUGE WAS FOUND IN THE PART AT BULK CARGO DOOR INNER SKIN, STA. 1439, WL 131, P/N 146T6334-1, GOUGE ON INNER SKIN.  REPAIRED AREA IAW REA MR.
